Variational Inequalities for the Fractional Laplacian

Roberta Musina, Alexander I. Nazarov, Konijeti Sreenadh

Research output

4 Citations (Scopus)

Abstract

In this paper we study the obstacle problems for the fractional Lapalcian of order s ∈ (0, 1) in a bounded domain Ω ⊂ ℝn, under mild assumptions on the data.

Original languageEnglish
Pages (from-to)485-498
Number of pages14
JournalPotential Analysis
Volume46
Issue number3
DOIs
Publication statusPublished - 1 Mar 2017

Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Variational Inequalities for the Fractional Laplacian'. Together they form a unique fingerprint.

Cite this